Beyond decreased sperm production, another repercussion you don't see in the pop-up window ads asking "Is it low T?" is dependence: Once you begin taking testosterone, it's very difficult to stop because the body accommodates for the extra hormone and slows its natural production of it. In reality, replacing hormones is a lifelong commitment. Perhaps that's why some doctors are counseling patients to use caution and to look for other solutions before signing on for full testosterone therapy. Others see the gradual decrease in testosterone as a natural form of aging that we can combat by building muscle and reducing stress, even while we accept it and learn to live with it.
For a while now I’ve been reading about the effects of hormonal imbalance in the physical appearance or physique in general… What I’m really concerned about is my broad shoulder which come off too manly and instead of the feminine shape like a normal girl would have…I ofen get insecure because I cannot wear the clothes I want because my shape seem to be too masculine for the attire (as it appears as an inverted triangle rather than an hour glass)… and just recently I checked with my doctor about my irregular menstruation to where she said that I’m having imbalances in my hormones… having too much estrogen than progesterone… Is it possible that my masculine appearance could be attributed to the said hormonal imbalance???…. and could it be addressed by intake of pills???